# SDR N6WA2012042802

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 19,929 hours, 13,907 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL FROM LT OVERWING EMEGENCY EXIT DOOR WHILE IN FLIGHT.   REMOVED DOOR AND INSPECTED SEAL, CLEANED DEBRIS, AND REINSTALLED DOOR IAW AMM 52-21-00.
